American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Eric Bedford. Proper holomorphic mappings. Bull. Amer. Math. Soc. 10 (1984) 157-175. MR 733691.
Abstract, references, and article information   
View Article: PDF

[2] Giorgio Patrizio. Characterization of strictly convex domains biholomorphic to a circular domain. Bull. Amer. Math. Soc. 9 (1983) 231-233. MR 707964.
Abstract, references, and article information   
View Article: PDF

[3] Michael Beals, Charles Fefferman and Robert Grossman. Strictly pseudoconvex domains in $C^n$. Bull. Amer. Math. Soc. 8 (1983) 125-322. MR 684898.
Abstract, references, and article information   
View Article: PDF

[4] Klas Diederich and John Erik Fornaess. Smooth extendability of proper holomorphic mappings. Bull. Amer. Math. Soc. 7 (1982) 264-268. MR 656208.
Abstract, references, and article information   
View Article: PDF

[5] Yum-Tong Siu. Pseudoconvexity and the problem of Levi. Bull. Amer. Math. Soc. 84 (1978) 481-512. MR 0477104.
Abstract, references, and article information   
View Article: PDF

[6] Frank T. Birtel. Holomorphic approximation to boundary value algebras. Bull. Amer. Math. Soc. 84 (1978) 406-416. MR 0460719.
Abstract, references, and article information   
View Article: PDF

[7] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[8] Klas Diederich and John Erik Fornaess. A strange bounded smooth domain of holomorphy. Bull. Amer. Math. Soc. 82 (1976) 74-76. MR 0397019.
Abstract, references, and article information   
View Article: PDF

[9] Charles Fefferman. On the Bergman kernel and biholomorphic mappings of pseudoconvex domains. Bull. Amer. Math. Soc. 80 (1974) 667-669. MR 0338454.
Abstract, references, and article information   
View Article: PDF

[10] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1